# SDR PIDA06042

- Difficulty date: May 11, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 41,739 hours, 32,805 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,565 hours, 34,489 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: JT8D15A
- Part serial: P687696B
- Condition: Missing
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOUD BANG DURING TAKEOFF ROLL AND RETURNED TO GATE FOR INVESTIGATION.  FOUND TURBINE BLADES MISSING.  REPLACED ENGINE PER MM 71-00-00.  RIGGED AND TRIMMED PER MM 71-09-256.
